# SDR DXTA2019051502396

- Difficulty date: May 14, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 1,610 hours, 1,051 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 89698021
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT - LEFT LANDING GEAR WOULD NOT RETRACT, GEAR INDICATOR LIGHTS REMAINED YELLOW DOWN , ADC SSEC MISSCOMPARE EICAS MESSAGE CAME ON. RAN CHECK LIST GEAR CAME DOWN 3 GREEN THEN EICAS MESSAGE WENT AWAY , LANDED NORMAL. *****CORRECTIVE ACTION***** REPLACED LT MLG ELECTRICAL HARNESS.
